# SDR USAASB96088

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 7612608
- Condition: Failed
- Location: E/E Compt
- Part time: 66,730 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA - FL 1721 - DURING CLIMB AT APPROXIMATELY 6,000 FEET, CREW WAS UNABLE TO MAINTAIN PRESSURIZATION.  FLIGHT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER.  (M)
